Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Not Doing So Well...

Posted Mar 06 2010 7:47pm
Last night I could not sleep at all and I was getting dizzy and it hit me, the dizziness may be from the steroids, getting the diabetic side effect of being on steroids and my blood sugars getting all out of whack.  That is probably why I have been so dizzy lately.  I came downstairs to eat something and I was seeing spots and felt dizzy.  It was a little scary, I'm not used to feeling that way.  I had to sit on the couch for a bit before I could go back upstairs to bed, not that it mattered, I didn't get any sleep anyway!  Today I have had a headache off and on all day, been taking the pain pills for it.  Trying not to overdue it though, but I don't want to let the pain get too bad.  I do feel like the swelling is not being controlled by the steroids this time around because I am back on the 4mg 2x day and I am still getting the headaches and my leg is not working as well as it did a month or so ago.  I called the doc's office on Friday because I am almost out of steroids so I need a refill and I wanted to let them know this fact but they were gone for the day, it was only 3:30pm!  So I have to wait until Monday, and before when I thought the steroids weren't working as well I would take an extra because the prescription actually says to take 4mg 3x a day, but I don't have enough pills left to last me that long so I can't.  I just hate this tingly feeling I get in my head and how weird it is and how I may never get back to normal.  I almost cried in bed again last night because of that tingly feeling.  Nothing takes it away.  Its just too weird.  Well, I'm really tired so I am going to try to get some sleep, wish me luck!
Post a comment
Write a comment:

Related Searches